Advanced search
1 file | 517.83 KB Add to list

Bochner-Martinelli formula in superspace

Author
Organization
Abstract
In a series of recent papers, a harmonic and hypercomplex function theory in superspace has been established and amply developed. In this paper, we address the problem of establishing Cauchy integral formulae in the framework of Hermitian Clifford analysis in superspace. This allows us to obtain a successful extension of the classical Bochner-Martinelli formula to superspace by means of the corresponding projections on the space of spinor-valued superfunctions.
Keywords
Bochner-Martinelli integral formula, Hermitian Clifford analysis, superanalysis, several complex variables

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 517.83 KB

Citation

Please use this url to cite or link to this publication:

MLA
Bory Reyes, Juan, et al. “Bochner-Martinelli Formula in Superspace.” MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol. 41, no. 18, WILEY, 2018, pp. 9449–76.
APA
Bory Reyes, J., Guzmán Adán, A., & Sommen, F. (2018). Bochner-Martinelli formula in superspace. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 41(18), 9449–9476.
Chicago author-date
Bory Reyes, Juan, Ali Guzmán Adán, and Franciscus Sommen. 2018. “Bochner-Martinelli Formula in Superspace.” MATHEMATICAL METHODS IN THE APPLIED SCIENCES 41 (18): 9449–76.
Chicago author-date (all authors)
Bory Reyes, Juan, Ali Guzmán Adán, and Franciscus Sommen. 2018. “Bochner-Martinelli Formula in Superspace.” MATHEMATICAL METHODS IN THE APPLIED SCIENCES 41 (18): 9449–9476.
Vancouver
1.
Bory Reyes J, Guzmán Adán A, Sommen F. Bochner-Martinelli formula in superspace. MATHEMATICAL METHODS IN THE APPLIED SCIENCES. 2018;41(18):9449–76.
IEEE
[1]
J. Bory Reyes, A. Guzmán Adán, and F. Sommen, “Bochner-Martinelli formula in superspace,” MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol. 41, no. 18, pp. 9449–9476, 2018.
@article{8604670,
  abstract     = {In a series of recent papers, a harmonic and hypercomplex function theory in superspace has been established and amply developed. In this paper, we address the problem of establishing Cauchy integral formulae in the framework of Hermitian Clifford analysis in superspace. This allows us to obtain a successful extension of the classical Bochner-Martinelli formula to superspace by means of the corresponding projections on the space of spinor-valued superfunctions.},
  author       = {Bory Reyes, Juan and Guzmán Adán, Ali and Sommen, Franciscus},
  issn         = {0170-4214},
  journal      = {MATHEMATICAL METHODS IN THE APPLIED SCIENCES},
  keywords     = {Bochner-Martinelli integral formula,Hermitian Clifford analysis,superanalysis,several complex variables},
  language     = {eng},
  number       = {18},
  pages        = {9449--9476},
  publisher    = {WILEY},
  title        = {Bochner-Martinelli formula in superspace},
  url          = {http://dx.doi.org/10.1002/mma.5303},
  volume       = {41},
  year         = {2018},
}

Altmetric
View in Altmetric
Web of Science
Times cited: